# SDR SWAA2025022699061

- Difficulty date: February 23, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 65,869 hours, 38,222 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTANT RIGHT WING/BODY OVERHEAT LIGHT ON APPROACH LIGHT EXTINGUISHED SHORT AFTER ILLUMINATION<[01] PERFORMED COMPARTMENT OVERHEAT DETECTION CONTROL UNIT BITE CHECK PER AMM 26-18-00 AND WING BODY OVERHEAT TEST PER AMM 26-18-01; FAULT CLEARED AND OPS CHECK GOOD AT THIS TIME. NO OTHER DEFECT FOUND.
